Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Irritation on penis and scrotum, leakage after urination. Using cream. Cause?

Doctor the tip of my penis and scrotom is constantly irritated. I notice when i gets worst during hot days or when i use the heater at home during cold days. Lately I notice i leak a little after urinating and it makes me believe that it could be that that causes the irritation. I use a prescription cream and it goes aways in two to three day. Any advice as of what could cause that irritation?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012

Thanks for posting on HCM,

Irritation of the penis and scrotum provoked by heat is most likely due to the presence of an infection (most probably of fungal origin but could also be due to other microbes). If there is a leak after urinating it is best you get consulted as soon as possible so that a prompt investigation and examination could be done by a doctor. You maybe having a urethritis or an STD. Screening for STDs, urinalysis and blood tests (to find out signs of inflammation maybe needed). Application of cream only will not help if the cause of your worry is due an STD and that will need to be treated effectively with oral or injection of antibiotics.

Hope this helps and wish you the best.
Dr. Bernard
Answered: Thu, 28 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor